Stjepan Gradić o problemima gibanja
Matematički vesnik, Tome 20 (1968) no. 4, p. 485
Cet article a éte moissonné depuis la source eLibrary of Mathematical Institute of the Serbian Academy of Sciences and Arts
@article{MV_1968_20_4_a12,
author = {\v{Z}. Dadi\'c},
title = {Stjepan {Gradi\'c} o problemima gibanja},
journal = {Matemati\v{c}ki vesnik},
pages = {485 },
year = {1968},
volume = {20},
number = {4},
url = {http://geodesic.mathdoc.fr/item/MV_1968_20_4_a12/}
}
Ž. Dadić. Stjepan Gradić o problemima gibanja. Matematički vesnik, Tome 20 (1968) no. 4, p. 485 . http://geodesic.mathdoc.fr/item/MV_1968_20_4_a12/